Coming Off Propranolol

Showing Topics 1 - 5 of 5. RSS Feed

coming off propranolol

i have stopped taking propranolol 80mg 3days ago and would like to know if there is any side effects coming off them ## I had problems just stopping cold turky after one doctor told me it would be ok, i felt panicky and anxious. Another doctor said to reduce the dose slowly over time or i will get withdrawal syptoms, One day on, one day off (2 weeks)then one day on two days off (2 weeks) so on, i still had problems and had to do it over the space of months. I am now down to one morning dose a day and ready to stop completely (after 6 months) and am feeling ok ## Any drug or substance that you take into your body for a prolonged period of time will cause some mild withdrawal symptoms if you abruptly stop using it, even if they don't consider it addictive. Because your body gets used ... ...

Updated in Propranolol
Coming off propranolol 80mg

I've been taking propranolol 80mg once a day for over 2 years for anxiety that caused me to have severe chest pain and to feel dizzy. It definitely made me feel better but the cause of my anxiety was due to where i worked and now I have moved work to somewhere that is a big advocate of helping employers with mental health. This has greatly helped the mental side of my anxiety so now I want to stop taking them before I become too dependent on them. What I want to know is are the side effects you get from it really bad or does it depend on the person. I dont want to stop and all the feelings i used to get come rushing back. Thank you for any advice. ## It can depend on the person, but it is always best to taper such a medication, since the NIH warns that stopping it abruptly could cau... ...

Updated in Propranolol
how do i come off propranolol safely

i have only been on propranolol for about 2 weeks now but i feel like i need to stop taking it as ive read and heard it can be dangerous. i take 2 x 40mg a day. i am only on it to stop the symptoms of my hyperactive thyroid so its not anything bad to do with my heart. ive read online that coming off them suddenly may result in angina or heart problems so i dont want to risk it. has anyone got any advice on how to gradually come off them? i was thinking of taking half of one twice a day instead so it would be 20mg twice a day which is half of what i take now. would that be a good way to do it or has anyone got any other solutions? i am a 17 year old female with type 1 diabetes as well. thanks! ## Hello, Jasmin! How are you? What did you read that has lead you to believe it may be dangero... ...

Updated in Propranolol
propranolol 40 mg estroven with alteril

I'm having chronic insomnia from coming off Xanax .5mg 4×a day I've been using zzquil 50mg and 0.1mg colonidine at bedtime and even using 10mg propranolol along with it I also have used Alteril but it seem to cause my heart rate to jump up but any way I use these mess I still can't fall asleep I've slept about 11 hours in the past 5 days all I do is just lay there all night with my eyes closed hoping that sleep will come only to find myself getting back out of bed around 3am and waiting on daylight. I was c/t from the Xanax 4 and a haft months ago and have been in hell ever day I was on the Xanax 12 and haft years didn't even need it but here i wondering what to use its. A battle ever night I hate going to bed and have so much anxiety over it my Dr says there... ...

Updated in Propranolol
Anyone have experience coming off Sotalol or a similar drug

I am quite frankly very scared about coming off of sotalol. I have been taking 80 mg twice daily for about 15 years for SVT. I am in the stages where I am thinking about getting pregnant and my cardiologist suggested that I try coming off medication as a first option. If that doesn't work the second choice of his would be to switch to Propranolol but it is not his first choice as there can be risks with pregnancy and that drug. Anyone have any experience weaning off of a drug like sotalol? I am worried because anytime I have missed a dose I have felt like absolute crap, kind of like a weird heavy feeling and shortness of breath. I'm also terrified of the hospital so the idea of having to go there to stop the potential SVT is also terrifying. :( Anyway just curious to hear some o... ...

Updated in Sotalol




Can't Find What You're Looking For? Submit a New Topic Below

No registration needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 December 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA